Towards an economic theory of management fraud and corporate failure

Barnes, P., 2004. Towards an economic theory of management fraud and corporate failure. Journal of Forensic Accounting, 5 (1), pp. 91-108. ISSN 1524-5586

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Forensic Accounting
Creators: Barnes, P.
Publisher: R. T. Edwards
Place of Publication: Philadelphia, PA
Date: 2004
Volume: 5
Number: 1
ISSN: 1524-5586
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:53
Last Modified: 19 Oct 2015 14:24
URI: http://irep.ntu.ac.uk/id/eprint/4456

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year